# SDR 2007UALA04467

- Difficulty date: October 30, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 39,260 hours, 5,805 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON GALLEY WALL ACROSS FROM DR 4R, AFT LIGHT IS OUT, RELAMPED.
